# SDR CALA2025072806954

- Difficulty date: July 23, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 92,361 hours, 10,822 cycles
- Engine: Pwa PW4090
- Engine time: 44,987 hours, 6,729 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 8TJ146ABC3
- Part serial: 2028T
- Condition: Faulted
- Location: Engine Oil Qty
- Part time: 801,185 hours, 713,301 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED LOW OIL QTY & LOW OIL PRESSURE JUST BEFORE TOP OF DESCENT WITH ENG 2. CREW SHUT DOWN #2 ENG FOR THE REMAINING FLIGHT. OIL QUANTITY RECOVERED BEFORE LANDING. SERVICED #2 ENGINE TO FULL 30 AFTER ARRIVAL TO GATE. 4 QUARTS ADDED TO NUMBER TWO ENGINE. EICAS AND TANK QUANTITY SHOWS FULL AND CORRECT AMOUNT. SEE AUTO SNAPSHOTS. AT TOP OF DESCENT OIL PRESS WENT TO ZERO SHORTLY FOLLOWED BY OIL QUANTITY GOING TO ZERO.  OIL QUANTITY RECOVERED JUST BEFORE LANDING, WASN'T LOOKING FOR OIL PRESS FOR LANDINGENG WINDMILLED FOR APPROX 40 MINENG HAD 19 QUARTS +4 QUARTS SERVICED NOW IN SFO REMOVED AND REPLACED OIL TRANSMITTER ON ENG 2 IN REFERENCE TO AMM 79-31-01. OPERATIONAL TEST STILL NEEDS TO BE ACCOMPLISHED.   REMOVED AND REPLACED OIL TRANSMITTER ON ENG 2 IN REFERENCE TO AMM 79-31-01. OPERATIONAL TEST STILL NEEDS TO BE ACCOMPLISHED. TEST 3 AND 6 THAT NEEDS TO BE ACCOMPLISED.
